# SDR DALA2020092803205

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BETWEEN FR 20 TO FR 21 AND - Y765 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC BETWEEN FR 12 TO FR 24 IN AFT GALLEY AREA, AS PER A319 SRM 51-72-11 AND DWG D53112812, ISSUE EOO, RELEASE DATE 08 JAN 97 AND DWG D53110984, ISSUE = COO, RELEASE DATE 25 JUN 05.
